# SDR IPXA2023021891101

- Difficulty date: February 7, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 68,964 hours, 22,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 140T013039
- Condition: None
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON CLIP(P/N:140T0130-39) OF AFT CARGO COMPARTMENT FLOOR BEAM AT STA 1065, LBL 26.INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G, REV 85.01 AND BOEING DWG NO.140T0130 SH 10 REV ''G''.
